# SDR MASA2017031712670

- Difficulty date: March 17, 2017
- Submitted: March 17, 2017
- Operation: Air carrier
- Aircraft: N93305
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000412
- Aircraft time: 6,322 hours, 3,676 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Light
- Condition: Not Seated
- Location: Pax Door
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FWD PAX DOOR EMERGENCY SIGN INOPERATIVE. RESEATED LIGHT ASSY.
